# SDR SWAA2023052545316

- Difficulty date: May 4, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SURROUND STRUCTURE. LOWER MAIN SILL WEB HAS MINOR SURFACE CORROSION AROUND FASTENER HOLES STARTING AT STA 787 TO STA 847 RBL 21 TO RBL 27. MARKED<[01] FAULT DUPLICATED IN ERROR. REFERENCE FAULT TTG8Q00KTSGQ FOR CORRECTIVE ACTION.;[02] C/A STEP 1 ENTERED IN ERROR.;[03] BLENDED OUT CORROSION AT AFT CARGO DOOR CUTOUT LOWER MAIN SILL WEB PER SRM 51-10-02. REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-60-15-1A-1; FIG. 103.;[04] REMOVED AFT CARGO DOOR LOWER MAIN SILL WEB PER SRM 51-40-02.;[05] C/W INSPECTION OF STEP #4;[06] LOCATED AND DRILLED HOLES FOR AFT CARGO LOWER MAIN SILL WEB REF SRM 51-40-05.;[07] LOCATED AND DRILLED HOLES FOR AFT CARGO LOWER MAIN SILL WEB REF SRM 51-40-05.;[08] OK TO INSTALL WEB;[09] OK TO INSTALL;[10] INSTALLED CARGO DOOR WEB PER SRM 51-40-02
